Duke Mathematical Journal

One-dimensional cohomology group of locally compact metrically homogeneous space

Hsien-Chung Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 19, Number 2 (1952), 303-310.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077477213

Digital Object Identifier
doi:10.1215/S0012-7094-52-01930-3

Mathematical Reviews number (MathSciNet)
MR0047672

Zentralblatt MATH identifier
0049.23904

Subjects
Primary: 20.0X

Citation

Wang, Hsien-Chung. One-dimensional cohomology group of locally compact metrically homogeneous space. Duke Math. J. 19 (1952), no. 2, 303--310. doi:10.1215/S0012-7094-52-01930-3. https://projecteuclid.org/euclid.dmj/1077477213


Export citation